| Model Number |
407452 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited over-sensing.It was further reported that the right ventricular (rv) lead exhibited short ventricle-ventricle (v-v) intervals due to sensing integrity counter (sic).The ra lead and rv lead remain in use.No patient complications have been reported as a result of this event.